Individually rational trade union membership

DSpace/Manakin Repository

Open Research Exeter (ORE)

Individually rational trade union membership

Please use this identifier to cite or link to this item: http://hdl.handle.net/10036/48604

Share:                 



Title: Individually rational trade union membership
Author: Bulkley, George
Myles, Gareth D.
Citation: European Journal of Political Economy, vol.17, 2001, pp117-137
Publisher: Elsevier (North-Holland)
Journal: European Journal of Political Economy
Date Issued: 2001
URI: http://hdl.handle.net/10036/48604
DOI: 10.1016/S0176-2680(00)00031-8
Links: http://www.elsevier.com/wps/find/journaldescription.cws_home/505544/description#description
Type: ArticleWorking Paper
Description: Draft published as working paper in April 2000
Keywords: Trade unionsMembership
ISSN: 01762680


Please note: Before reusing this item please check the rights under which it has been made available. Some items are restricted to non-commercial use. Please cite the published version where applicable.

Files in this item

Files Size Format View
Econ0008.pdf 106.9Kb PDF Thumbnail

This item appears in the following Collection(s)

Browse

My Account

Local Links